It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi Mom of 3....

From my months of reading and posting, I thought I was the most paranoid of liver implications...but I hear your fear and you sounds a lot like me.

I used to bruise constantly (multiple sites, not like your single site).
I bet you are itching a lot, too.
Do you notice any swelling in your belly --- the waist on your pants/slacks is suddenly way too small and resembles bloating? This can be ascites.

All these symptoms are, indeed, indicative of liver damage/abuse. You are taking dangerously high doses of acetaminophen. It's not the hydrocodone (although overdose in the sense of passing out and not waking up is certainly possible at your doses) that is hurting you right now, it's the acetaminophen ("apap"). You don't mention it, but Norco can have as little as 325mg per tablet but some vicodin can have 650.

I'm sure you know because if you're like me, you've searched so much you know the order of the search results! But Mom...you are far exceeding 4,000mgs/day of acetaminophen. The "safe" dosings are:
< 1,000mg in a single dose
<4,000mg in a 24 hour period.

There is a supplement that emergency rooms use to counteract massively high/overdosage of acetaminophen. I apologize for not elaborating but I'm unclear if this is allowed for me to post and I do not want to risk losing all of you. Also, I am not a doctor or a health care professional, but I have really researched opiates, because I wanted to understand how these awful drugs are affecting me and my health/future.

if you do a search given the information I have posted, I'm sure you will find your answer. but everyone else is absolutely #1 correct...please seek out your doctor for advice and support.

I can tell you, Mom, that I'm about to go cold turkey after a very slow taper (tomorrow - you're the first to know!) and the 2 things that have gotten my mind wrapped around the absurdity of my addictive actions is...my 2 sons. I keep calling you "Mom" because I want you to remember that this addiction is not all about you. it's about your precious kids. I'm not trying to speak to you in any manner except honest and caring/supportive.

The words that have become my mantra are:
a. I need to stop this before it stops ME
b. I lost my mom suddenly when I was 4 and I can not and will not allow my boys to be raised without a father.
c. God has given me this road to go down partly for my own growth, but to also be a resource/big brother/set of eyes/ears for people here.

You have worth. You are here for a reason. But your liver can not keep taking this abuse and if you quit, you have a great chance of catching it in time and having it repair itself. It's one of the most resilient organs you have. But please try to look at your pills for the toxins they are. In safe doses, they help. But you are destroying it.

I hope you are not hurt or offended by my bluntness but I watched that episode, too, and ...the man DIED.

I'm here. Post often and take steps forward ...Please.

Droop





All times are GMT -7. The time now is 07:39 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!